MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HEMO CATH & PIK; LONG-TERM HEMODIALYSIS CATHETER

BARD ACCESS SYSTEMS HEMO CATH & PIK; LONG-TERM HEMODIALYSIS CATHETER
Model Number 0600660
Medical Device Problem Codes Fracture (1260); Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device for this event has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 600660 long term hemodialysis catheter allegedly had defective components.This information was received from one source.The malfunction involved a patient without consequence.The patient age, weight, and sex were not provided.
 
Additional Manufacturer Narrative
H10: for this event, the lot number was provided and a lot history review was performed.Of the 1 reported malfunction, 1 device was returned for evaluation.A complete catheter fracture was confirmed for this device.A root cause has not been determined.The device was labeled for single use.H10:g4.H11: h6 ( eval, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
HEMO CATH & PIK
Common Device Name
LONG-TERM HEMODIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8817716
Report Number3006260740-2019-02108
Device Sequence Number19468055
Product Code LJS
UDI-Device Identifier00801741037504
UDI-Public(01)00801741037504
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600660
Device Catalogue Number0600660
Device Lot NumberREDN0077
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date10/11/2019
Patient Sequence Number1